Hyperbolic tangent solution to the conformable time fractional Zakharov-Kuznetsov Equation in 3D space


KORKMAZ A., ERSOY HEPSON Ö.

6th International Eurasian Conference on Mathematical Sciences and Applications (IECMSA), Budapest, Hungary, 15 - 17 August 2017, vol.1926 identifier identifier

  • Publication Type: Conference Paper / Full Text
  • Volume: 1926
  • Doi Number: 10.1063/1.5020472
  • City: Budapest
  • Country: Hungary

Abstract

In the study, hyperbolic tangent (tanh) ansatz solution is investigated for the conformable time fractional Zakharov-Kuznetsov Equation (fZKE) in 3D space. Transformation of the fZKE to an ODE by the compatible wave transformation is the first step of the methodology. It is assumed that there exists a solution of positive integer power of hyperbolic tangent form. Determining the power of the predicted solution follows some algebra to find the relations among the other parameters given in the solution. The final step is transforming the solution into original variables.